Popular Pages

Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Extreme Fatigue

  1. #1
    Junior Member
    Join Date
    Dec 2010
    Posts
    3

    Red face Extreme Fatigue

    Has anyone else experience extreme fatigue on the HcG program? I feel weak.
    Day 11 - lost 7 pounds and am 8 pounds from my goal weight.

    I am on thyroid medication and do have a low thyroid, but I feel like I did before I was diagnosed.

    I also have a rash, like eczema, on my buttocks, back of thighs and calves. However that started before hcg - during atkins which started me on my weight loss.

    I take a shot 1 x a day and have stuck to the program consistently.

    Suggestions or comments are welcome.

  2. #2
    Moderator grammy1952's Avatar
    Join Date
    Apr 2009
    Location
    Indiana
    R/P/M
    5 rounds, down 78# and at goal
    Posts
    40,199
    Are you hungry at all? What dose are you on?
    Colleen
    http://www.colleencoble.com I'm a moderator. If you need to report an issue on the forum, feel free to email me at colleen@colleencoble.com. I can't help with technical issues though. Contact Jarret for forum posting problems or go here: http://hcgdietinfo.com/hcgdietforums/f20/


  3. #3
    Junior Member
    Join Date
    Dec 2010
    Posts
    3
    I am only hungry sometimes. Usually right before my meal. I am on 4ml shot/day.
    I don't have much more to lose, but it's all the fat (inner thigh, buttocks, knees).

    Any thoughts?

  4. #4
    Moderator grammy1952's Avatar
    Join Date
    Apr 2009
    Location
    Indiana
    R/P/M
    5 rounds, down 78# and at goal
    Posts
    40,199
    How was it mixed? That will tell us the dose.
    Colleen
    http://www.colleencoble.com I'm a moderator. If you need to report an issue on the forum, feel free to email me at colleen@colleencoble.com. I can't help with technical issues though. Contact Jarret for forum posting problems or go here: http://hcgdietinfo.com/hcgdietforums/f20/


  5. #5
    Senior Member DeeGee's Avatar
    Join Date
    Sep 2010
    Posts
    258
    I felt extreme fatigue when I was using the HHCG drops. When I switched to HCG Plus pellets for round two I experience a normal level of energy, as if I were not dieting at all.


    dg

  6. #6
    jkm
    jkm is offline
    Senior Member jkm's Avatar
    Join Date
    Dec 2009
    Posts
    303
    My previous rds, I felt like I was flying, this week I am very tired, just slept 12 hours, am using frans hucog, same as I have always used. I flew for ten days and now am tired, I am surprized, I liked flying.... so I guess it can happen.
    dose today 175.
    first round nov 2009, 167 to 140
    half hearted 140 to 130 in 2010
    nov 2013 167 to.... where the bottle of hcg goes
    this time I am using correct probiotics, and vit D!
    16 lbs lost moving to p3 until jan 5 , 1/2 way to goal.




  7. #7
    Senior Member Elliebabe's Avatar
    Join Date
    Aug 2009
    Location
    Seattle
    R/P/M
    R4, P2
    Posts
    1,207
    Blog Entries
    48
    Oh yes, I did experience some extreme fatigue.
    If you get dizzy too, then perhaps you should take a small dose of magnesium/potassium. Also take some sort of multi vitamin.
    I won the Biggest Loser Contest at Work, 207 Buckeroos... Yeppers!
    I won the Second Biggest Loser contest, 150 this time! Yeppers!

  8. #8
    jkm
    jkm is offline
    Senior Member jkm's Avatar
    Join Date
    Dec 2009
    Posts
    303
    I took some b12 and will eat cucmbers for lunch, lots of K in that, i feel a bit better, the fatigue runs through in waves. hunger is better today, had issues the last three days.
    first round nov 2009, 167 to 140
    half hearted 140 to 130 in 2010
    nov 2013 167 to.... where the bottle of hcg goes
    this time I am using correct probiotics, and vit D!
    16 lbs lost moving to p3 until jan 5 , 1/2 way to goal.




  9. #9
    Junior Member
    Join Date
    Feb 2011
    R/P/M
    R2/P2/HhCG Pellets
    Posts
    28
    Hey everybody...
    It's weird because I was just about to do a post on hCG and its effects on energy levels. Normally, I'd be taking a nap in the days - or be extremely tempted to do so! But I'm on Day 5 of my VLCD and I haven't experienced any day-time fatigue! The *only* time I start to feel tired is at nights.

    I'm a morning person and tend to wind down/get sleepy anytime after 9pm. Before I started my hCG diet, I could resist the normal sleepiness and stay up late - but it seems as though being on the hCG has started to reset my metabolism in every sense; including my normal energy level. Interesting! Has anyone else experienced this?

    Regarding your fatigue though, you should definitely consider taking a multi-vitamin or some B12 and make sure you're getting enough (quality AND quantity!) sleep at nights. If you're not getting high-quality sleep, then you could consider melatonin supplements. Ask your doc or health food store.

  10. #10
    jkm
    jkm is offline
    Senior Member jkm's Avatar
    Join Date
    Dec 2009
    Posts
    303
    thnaks, I am the queen of the perfect sleep time, high quality plus, but I have been sleepy this rd. I will drink more vitmains this am, yesterday was better with a 175 dose. its 1015 and allI have had is tea.
    first round nov 2009, 167 to 140
    half hearted 140 to 130 in 2010
    nov 2013 167 to.... where the bottle of hcg goes
    this time I am using correct probiotics, and vit D!
    16 lbs lost moving to p3 until jan 5 , 1/2 way to goal.




Page 1 of 2 12 LastLast

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35